Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
BabyRudy

Moisturizer Question?

Hey everyone! Thanks for giving this a read.

I have been on the "Regimen" for only about 5 days. I started with full dosages since my skin is very oily and doesn't dry, or flake or peel in regards to BP.

I am using "OLAY Complete" as my moisturizer. After I apply my BP my skin doesn't feel dry but I apply it anyway. When I do, it seems to bunch up and flake and my face is covered with white lil' flakes.

Is this something I am doing wrong or maybe I need to try an new moisturizer?

Thanks for any insight!

Share this post


Link to post
Share on other sites
Hey everyone! Thanks for giving this a read.

I have been on the "Regimen" for only about 5 days. I started with full dosages since my skin is very oily and doesn't dry, or flake or peel in regards to BP.

I am using "OLAY Complete" as my moisturizer. After I apply my BP my skin doesn't feel dry but I apply it anyway. When I do, it seems to bunch up and flake and my face is covered with white lil' flakes.

Is this something I am doing wrong or maybe I need to try an new moisturizer?

Thanks for any insight!

Hi!

It sounds like you are not giving your BP enough time to fully soak into your skin---try waiting a bit longer before applying your moisturizer.

Also, if your skin is used to BP (you make it sound like you're familiar with it)-- and is not flaking or dry at all, you may not need a moisturizer like OLAY--- I would try something a little more light. I definitely recommend using a moisturizer regularly--- but for someone with oily skin like yourself you might benefit just as much by using it every other day. Or just once a day. Or something like that.

I can recommend some good moisturizers if you want. Let me know.

Kate

Share this post


Link to post
Share on other sites

Thanks for the advice Kate, it is much appreciated! ;)

I could probably use a "weaker" moisturizer. Do you mind if I ask for some suggestions in that regard? It'd save me some research time!

Thanks a bunch already!

Share this post


Link to post
Share on other sites

What kind of BP are you using? I experienced this same issue when I would use the Neutrogena on the spot. Once I switched over to Dan's BP, this issue went away because Dan's BP is gel-based.

Share this post


Link to post
Share on other sites

I thought that might be it too. I am using "On the Spot" BP though I did order the 2oz BP from this site as a trial so to speak. Gel based products have never really agreed with me though I'm going to give it a shot. I ordered yesterday.

Hope that will solve my problem! =]

Share this post


Link to post
Share on other sites

I think I may have found the culprit...

I got my moisturizer from my mom since I wanted to start the regiman right away. She gave me the full bottle of OLAY...there was one problem though that she didn't mention.

It expired back in May of 09'....

Oh joy!

Share this post


Link to post
Share on other sites
I think I may have found the culprit...

I got my moisturizer from my mom since I wanted to start the regiman right away. She gave me the full bottle of OLAY...there was one problem though that she didn't mention.

It expired back in May of 09'....

Oh joy!

I think it may have been a combination of the moisturizer and the BP. When I used On the Spot, I would get all these little flakes and was constantly going to the bathroom to try to wipe them off. It was so bad, I couldn't even touch my face w/o those flakes appearing. Once I switched over to Dan's BP, that issue went away.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×